5 doctors weighed in:
Is it okay to take orlistat and ephedrine (ephedrine sulfate) at the same time?
5 doctors weighed in

Dr. Paul Cohen
Family Medicine
2 doctors agree
In brief: Ask your physician
Posts like this are always challenging to respond to because I do not know you, your medical history, current allergies/list of medications, etc.
Please ask your primary care physician this question...It is better for you if you do.

In brief: Ask your physician
Posts like this are always challenging to respond to because I do not know you, your medical history, current allergies/list of medications, etc.
Please ask your primary care physician this question...It is better for you if you do.
Dr. Paul Cohen
Dr. Paul Cohen
Thank
Dr. Alan Wartenberg
Addiction Medicine
1 doctor agrees
In brief: Why ephedrine (ephedrine sulfate)?
There is no particular interaction between Ephedrine (ephedrine sulfate) and orlistat, but Ephedrine (ephedrine sulfate) is really not a great drug, and has a lot of side effects.
A similar drug, phenylpropanolamine was taken off market, and I am not sure why Ephedrine (ephedrine sulfate) wasnt either. Talk to your doctor about better stimulant-like weight loss drugs if one is necessary. Many chinese herbal preps have ephedrine, (ephedrine sulfate) and can cause problems.

In brief: Why ephedrine (ephedrine sulfate)?
There is no particular interaction between Ephedrine (ephedrine sulfate) and orlistat, but Ephedrine (ephedrine sulfate) is really not a great drug, and has a lot of side effects.
A similar drug, phenylpropanolamine was taken off market, and I am not sure why Ephedrine (ephedrine sulfate) wasnt either. Talk to your doctor about better stimulant-like weight loss drugs if one is necessary. Many chinese herbal preps have ephedrine, (ephedrine sulfate) and can cause problems.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified, Family Medicine
10 years in practice
16M people helped
Continue
107,000 doctors available
Read more answers from doctors